Description

In this article, we study the global dynamics of a discrete two-dimensional competition model. We give sufficient conditions on the persistence of one species and the existence of local asymptotically

In this article, we study the global dynamics of a discrete two-dimensional competition model. We give sufficient conditions on the persistence of one species and the existence of local asymptotically stable interior period-2 orbit for this system. Moreover, we show that for a certain parameter range, there exists a compact interior attractor that attracts all interior points except Lebesgue measure zero set. This result gives a weaker form of coexistence which is referred to as relative permanence.

Reuse Permissions
  • application/pdf

    Download count: 0

    Details

    Contributors
    Date Created
    • 2012-03
    Resource Type
  • Text
  • Collections this item is in
    Identifier
    • Identifier Type
      International standard serial number
      Identifier Value
      1751-3758
    • Identifier Type
      International standard serial number
      Identifier Value
      1751-3766
    • Digital object identifier: 10.1080/17513758.2011.586064

    Citation and reuse

    Cite this item

    This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.

    Kang, Y., & Smith, H. (2012). Global dynamics of a discrete two-species Lottery-Ricker competition model. Journal of Biological Dynamics, 6(2), 358–76. doi:10.1080/17513758.2011.586064

    Machine-readable links